Discussions By Condition: Gastrointestinal conditions

Constipation with a strange discharge

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: mram50
  • June 19, 2009
  • 06:25 AM

This has me stumped and of course no insurance so...
I take methadone which is very constipating, but lately when i get constipated and finally do go when I have to grunt hard i get a discharge from my penis that strangely resembles something akin to ejaculation, but i don't ejaculate. Only the discharge looks like semen. It isn't much, just a little bit, but it's thick, milky white goo kind of discharge.
I have been taking methadone for some time now because I used to be a heroin addict many years ago, so for at least 6 years i have been taking it.
The discharge didn't begin until a few months ago and it always happens when i have to grunt even a little or a lot.
I get pain in my hips and legs afterwards that lasts anywhere from an hour to all day like today and this evening the pain has slowly been creeping up my side almost to my ribs, but that could be from sitting all day on the same seat at my computer.
I work pretty hard doing hard physical labor doing heavy lifting and I know I'm getting to old for this kind of work, 50 in July so it's probably time I find something else.
Now, both of my legs have lost most of their mass and I have been losing weight almost non-stop now for several months. In the past year I would estimate i have lost about 60 lbs. Both of my legs though look like match sticks and have nearly no strength left in them which makes work harder and harder for me. I can still walk OK, but that's about it.
I've been to a doctor about a yr ago when I had my gall bladder removed, but the weakness began several years ago and has slowly, but surely progressed to the point I'm at today..
I am completely stumped. Any ideas?
:confused:
Thanks..

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.